Publications

Search
Export 2 results:
Author Title Type [ Year(Asc)]
Filters: Keyword is graph algorithm  [Clear All Filters]
2011
Azar Y, Mądry A, Moscibroda T, Panigrahi D, Srinivasan A.  2011.  Maximum bipartite flow in networks with adaptive channel width. Theoretical Computer Science. 412(24):2577-2587.
2005
Demaine ED, Hajiaghayi MT, Kawarabayashi K.  2005.  Algorithmic graph minor theory: Decomposition, approximation, and coloring. Foundations of Computer Science, 2005. FOCS 2005. 46th Annual IEEE Symposium on. :637-646.